# SDR CKSA98044

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND LEVEL 2 CORROSION, LT OVERWING SKIN AT WBL 128.45 HAS A 4 X 4 AREA OF CORROSION 2 FT FWD OF MID SPAR.  REMOVED CORROSION IAW B747 SRM 51-10-1.  ULTRASONIC THICKNESS CHECK, MINIMUM NOMINAL THICKNESS AT WING SKIN EDGE .195 TO .230 IN 2.5 BY 3 AREA APPROX.  REMOVED AND REPLACED BOLTS IAW B747 51-30-02 AND 51-30-04.  REWORKED IAW EA B4-57-021.  CORROSION TASK CARD NUMBER C53-190-01 PART 1 OF 2.  NON-ROUTINE TASK CARD NUMBER 12599.
